MathSciNet Relay Station
MathSciNet bibliographic data
MR1237931 33C05
Borwein, J.; Borwein, P.; Garvan, F. Hypergeometric analogues of the arithmetic-geometric mean iteration. Constr. Approx. 9 (1993), no. 4, 509–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement